| Model Number |
CCWTT4 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient poor quality of vision, seeing bubbles in vision, astigmatism correction.Clinical reason iol was scratched upon initial implantation.The iol was explanted and exchanged for an unknown atiol following the initial implant procedure.Additional information has been requested.